# SDR ASAA201808135746

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,087 hours, 13,613 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002387
- Condition: Locked
- Location: Left
- Part time: 46,092 hours, 13,614 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC LOCKED, WILL NOT ALLOW INPUT.  ACFT GROUNDED.  TROUBLESHOT TO A FAILED LEFT FMC BOX SWAPPED DURING TROUBLESHOOTING.  REMOVED AND REPLACED THE LEFT FMC COMPUTER, CROSS LOADED SOFTWARE, BOTH FMC OPS CHECKED GOOD IAW AMM 34-61-02 PB400.
